MAUDE Adverse Event Report: Medtronic Ireland Deflect; CATHETER, PERCUTANEOUS

Medtronic Ireland Deflect; CATHETER, PERCUTANEOUS
Model Number C315S1002
Medical Device Problem Codes Break (1069); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/07/2026
Type of Reportable Event Malfunction

Brand Name
Deflect
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
Medtronic Ireland
parkmore business park west
galway
EI 
Manufacturer (Section G)
Medtronic Ireland
parkmore business park west
galway
EI  
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112--439
+1(763)526-9277
MDR Report Key50522072
Report Number9612164-2026-04364
Device Sequence Number16122573
Product Code DQY
UDI-Device Identifier00763000160203
UDI-Public(01)00763000160203(17)270908(10)0013008652
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K101885
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberC315S1002
Device Catalogue NumberC315S1002
Device Lot Number0013008652
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/13/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2026
Supplement Date Received by Manufacturer09/01/2026
Initial Report FDA Received Date08/31/2026
Supplement Report FDA Received Date09/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown